RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chipot, Michel

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:687
Abstract pages:412
Full texts:64
References:63
E-mail: ,

http://www.mathnet.ru/eng/person39164
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. Michel Chipot, Senoussi Guesmia, “Correctors for some asymptotic problems”, Tr. Mat. Inst. Steklova, 270 (2010),  266–280  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 263–277  isi  scopus
2008
2. M. Chipot, Y. Xie, “Some Issues on the $p$-Laplace Equation in Cylindrical Domains”, Tr. Mat. Inst. Steklova, 261 (2008),  293–300  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 287–294  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020